# SDR ASOA201702281276

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670316337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERNAL SKIN UNDER THE TCAS ANTENNA. BLENDED SKIN UNDER LOWER TCAS ANTENNA, NDT FOUND .001' MATERIAL REMOVED, NO DAMAGE ALLOWED IN THIS AREA IAW SRM 53-21-01-101-002 A01. SUBMITTED TO STS ENGINEERING. COMPLIED WITH EA 43-2017-019 AND EC/TC/EA 43-2017-019.
